International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1995 / Article

Open Access

Volume 8 |Article ID 235949 | https://doi.org/10.1155/S1048953395000268

Jerzy Motyl, "Note on strong solutions of a stochastic inclusion", International Journal of Stochastic Analysis, vol. 8, Article ID 235949, 7 pages, 1995. https://doi.org/10.1155/S1048953395000268

Note on strong solutions of a stochastic inclusion

Received01 Feb 1995
Revised01 Mar 1995

Abstract

Two different definitions of strong solutions of a stochastic integral set-valued equation are discussed. A selection property of a set-valued stochastic integral is given.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views84
Downloads231
Citations